# SDR 2003F00610

- Difficulty date: September 2, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Engine: Ge CF348C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, M, R
- Precautionary procedure: C

## Discrepancy

FLT 6758 - LGB-PHX - ABORTED TAKEOFF, RIGHT ENGINE HAD A COMPRESSOR STALL ON TAKEOFF ROLL.  MAINTENANCE PERFORMED BORESCOPE REVEALING COMPRESSOR BLADE DAMAGE AND REPLACED ENGINE.  (M)
